# SDR AALA200819463

- Difficulty date: December 2, 2008
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 68,144 hours, 31,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CORRODED, BETWEEN LONGERON 27 AND 28 RIGHT AT AFT CARGO DOOR CUTOUT STATION 1210.  REMOVED BRACKET AND INSTALLED SERVICEABLE BRACKET PER SRM 51-01-00.
